Communications in Mathematical Physics

Generalization of Sturm-Liouville theory to a system of ordinary differential equations with Dirac type spectrum

Chen Ning Yang

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 112, Number 1 (1987), 205-216.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159815

Mathematical Reviews number (MathSciNet)
MR0904144

Zentralblatt MATH identifier
0641.34024

Subjects
Primary: 34B25
Secondary: 81C05

Citation

Yang, Chen Ning. Generalization of Sturm-Liouville theory to a system of ordinary differential equations with Dirac type spectrum. Comm. Math. Phys. 112 (1987), no. 1, 205--216. https://projecteuclid.org/euclid.cmp/1104159815


Export citation